# SDR DALA2014122306688

- Difficulty date: December 17, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N976DL
- Make and model: Doug MD-88
- Aircraft serial: 53257
- Aircraft time: 62,642 hours, 46,156 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PLATE NR 1303C AT COUNTERSINK HOLES AND SETTLEMENT AREA.  BLEND OUT REPAIR IS NOT PERMITTED ON THE UPPER WING ACCESS  DOOR, PN 3912757. DUE TO REDUCE AREA OF THE CONDUCTIVE.  INTERFACE AND ACCESS PLATE 1303C WAS REPLACED AND WILL BE INSTALLED.
